# SDR ABXA000342

- Difficulty date: July 10, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991224313
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUSION FORWARD OF AFT PRESSURE BULKHEAD T-CAP AT LONGERON 18 LEFT WAS CRACKED AT FLOOR LINE.  REPLACED SHEAR TIE ANGLE IAW DC9 SRM 51-30-2.
